# SDR 2003UALA00823

- Difficulty date: October 30, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 52,597 hours, 5,843 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC QUANTITY SYSTEM READ ZERO WITH NO PRESSURE.  FOUND LT LCCA HYDRAULIC LINE LEAKING.  REPLACED LINE WITH NEW MANUFACTURED LINE.  RESERVICED NR 1 SYSTEM.  LEAK CHECKED NEW INSTALLED LINE, CHECKED OK.
